If you need an accessible version of this item please contact JSTOR User Support

Chebyshev Polynomial Expansions of Complete Elliptic Integrals

W. J. Cody
Mathematics of Computation
Vol. 19, No. 90 (Apr., 1965), pp. 249-259
DOI: 10.2307/2003350
Stable URL: http://www.jstor.org/stable/2003350
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Chebyshev Polynomial Expansions of Complete Elliptic Integrals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259